U.S. doctors online nowAsk doctors free
Canada
A 18-year-old female asked:

Spotted for a week before period, dark and light brown/red, then got heavy period for 1 day, now spotting again. on birth control. normal?

1 doctor answer2 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 24 years experience
Could be: Birth control pills are known to cause irregular bleeding on them. This is more common in the beginning go its use, but may occur any time during its use.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.